On the inverse matrix of a fuzzy matrix

Abstract

 

 

LEBEDINSKA  Julija

 

Department of Mathematics University of Latvia                       

Zeļļu street 8, Rīga LV-1084

Latvia

E-mail:   Julija.Lebedinska@ge.com

 

 

We consider  matrix with fuzzy elements (hereinafter – fuzzy matrix) and define algorithm of inverse matrix determination in this paper. The concept of regularity  of a fuzzy matrix  is introduced. It is proven in this paper that the inverse of a fuzzy matrix  is a fuzzy matrix as well. The proofs of the main results are based on J. Rohn research work in the area of linear problems with inexact data. 

 

 

References

 

 [1] J. Rohn, „Finite Characterization of Some Linear Problems with Inexact Data", Abstracts of SCAN'2000/Interval'2000, Karlsruhe, Germany, September 19-22, 2000

 

[2] J. Rohn, “Inverse interval matrix", SIAM Journal on Numerical Analysis, 1993, Vol. 30, pp. 864-870

 

 

 

 

 

______________________________

      Acknowledgement   This work was supported by project “PhD students and young researches support in the University of Latvia” financed by European Social Fund.